# SDR AALA201808229009

- Difficulty date: August 12, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5311219120306
- Condition: Damaged
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE LOWER SILL AROUND GIRT BAR FITTING BETWEEN FRAMES 16 TO 20, STRINGER 23R. REPAIRED THE SILL IAW SRM 51-72-11, AND DRAWING D53110339.
